MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650408
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient fell earlier in the day and disassociated the poly from the tibia and femur.The 8mm poly was extracted and an 18mm poly was put in to increase constraint.Doi: (b)(6) 2026.Dor: (b)(6) 2026.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d4 expiration date, d10 concomitant, h4.Corrected: d4 primary udi number.

Brand Name
ATTUNE
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25163242
Report Number1818910-2026-08721
Device Sequence Number12926828
Product Code NJL
UDI-Device Identifier10603295052319
UDI-Public(01)10603295052319(17)330331(10)4790719
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151650408
Device Lot Number4790719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale